Couldn't find what you looking for?

TRY OUR SEARCH!

Hey,

Whats up I'm 21 years old and I finally decided to quit doing heroin after smoking it for over half a year almost every day... before that I was addicted to sniffing oxy contins so all in all almost a year long addiction. My question is I have been clean about a week the day after I decided to quit I started one of those complete body cleansing programs from GNC. It was very hard and I swear I thought I was gonna die I felt so bad. But I have had sub oxins(sp?) to help me through it. Was using a detox like that a good idea that soon after quiting? Because although I have managed to stay clean... well actually I did it once since then the other day but after how shitty it made me feel I decided to not even bother with it again and deleted my dealers numbers out of my phone.

But it's weird because my symptoms seem worse now after going a week and doing it that one day. I dunno I read about what heroin withdrawls are "susposed" to feel like and it doesn't really seem like thats what I'm experincing. I have been getting back pain, side pains, stomach pains, numbness in my legs and arms, bad headaches, a weird feeling in the lower middle part of my chest, light headedness (like i'm afraid im going to pass out), or a heavy feeling in my head, and panic attacks... or what seems like panic attacks, its why I quit because I got a really bad one and thought I was having a heart attack. But I don't know I guess what I'm really trying to ask is there something else wrong with me you think? from the heroin use or is this probably part of the withdrawls and if so how long is it going to last and would I even be feeling withdrawl symptoms if I have been taking sub oxins? Because I never even noticed I had these problems untill that last time I did it and got a bad panic attack but then again maybe the heroin has just been supressing this pain? I'm just afraid I have caused permanent damage to myself or there is something else really wrong with me other than withdrawls. I hope it is just temporary... but I'm gonna stay strong and hopefully it will go away soon.

Oh yeah my other question is, I always smoked it off tin foil... is that dangerous to do? I would always run the lighter over it untill it stopped smoking because a friend told me to get all the stuff off it they spray on it before you smoke. I never knew for sure if it was really damaging or not and now I'm all worried about it. I just wanna feel good again... I miss the old me. And I'm sure everyone else does around me too.

Loading...

I didn’t understand if you used the suboxone or not. I used suboxone and found it helpful in having little withdrawal effects but if you managed without suboxone for a week, then don’t bother taking it because they develop addiction as well and you may find yourself dealing with another addiction. Suboxone should prevent you from taking heroin or from abusing the drug because it has naloxone in it which when placed under the tongue doesn’t get into the blood stream, when injecting it or dissolving it, it gets you into the withdrawal feeling. Buprenorphine makes you not feel the heroin withdrawal symptoms.
I wouldn’t advise taking it because you already went without heroin for a week, but in case you do, you need to remember that it is taken by placing it under the tongue where it dissolves.

I have to admit that you are very brave for doing this on your own, I couldn’t have done it. I was on Suboxone prescribed by my doc, which kept me going, slmost not experiencing any withdrawals from heroin but I also had problems with suboxone later on and went slowly tapering. All of this by doctor’s instruction and my family support. How are you standing with the support from your environment?

I am sure the symptoms you were experiencing were the withdrawal symptoms and I think they may differ from one person to another. These are just physical symptoms of withdrawal.

As for the heroin smoking, it is usually done on aluminum foil and this is actually faster way for the drug to reach the brain than by injecting it. By smoking, the drug is absorbed by the lungs and through arteries delivered to the brain.

The reason you had stronger effects after this one time taking is that because when you don’t take the heroin for some time, your tolerance decreases and when you take it again, the same dose may be too much for you.
Reply

Loading...

Hi, i quit heroin after doing it for about 10 months without any sort of soboxone or methadone, and my withdrawl symptoms were kind of like tha ones you said you were experiencing, i was also throwing up everything i ate, and my withdrawls lasted about 12 days and now i feel fine.
and the tin foil/aluminum foil thing, the reason why you burn it until it stops smoking is to get all the chemicals off of the foil. if you dont burn your foil, you can end up with hepititus thats why you burn it.
Reply

Loading...

I used heroin for 3 years, i started sniffing, and moved to IV use... i found that withdrawls come on much faster, and are much stronger when using IV. i managed to stay clean for 9 months!, and recently relapsed, if not for suboxone i would have givin up hope, but i just recieved my bottle, and i started taking them today. I would say what you are experiencing is prob a very week case of withdrawl (called a "chippy"), you should be gratefull, your not puking and sh**ting on yourself like i do when i go cold turkey... i wish you the best of luck, and just wanted to remind you, if you are taking suboxone to take it "sublingually" which means take it and place it under your tongue and wait for it to fully disolve, wait 10-20 min after taking it before drinkin or eating anything. Good luck to you!
Reply

Loading...

I've been addicted to opiates for many years now. Have done just about every type of them, and ended up shooting heroin many times a day, gone to rehab 3 times, and have also gone through rapid-detox procedure where they put you under with anesthesia and pump you with naloxone. I've been clean for the last 10 months, but recently relapsed. I'm planning on quitting tomorrow and going on suboxone. This time wont be so bad cause I've made sure to keep my dosage under a somewhat controled amount. I know A LOT abut the subject from all my rehabs.
The reason you felt shitty when you used opiates again was probabaly cause you were on suboxone (or any other buprenorphine type) at the time, and the time you used the opiate was maybe toward the end of the half life of your last dose of suboxone. You see, buprenorphine lasts in your system about 36 hours, so if you used opiates towards the end of those 36 hours, when the bupe was almost all out of your system, then used an opiate, and after several hours took the suboxone again, it would make you go into withdrawals because buprenorphine attaches itself to your receptors much more than other opiates, specially heroin which has the shortest half life (about 12 hours). The bupe would have then shoved the heroin out of your system, causing withdrawals at the time. However, if you were taking suboxone every day that shouldn't happen though. The heroin would have just had a hard time binding on to your receptors cause the bupe would have already been there, and bupe doesnt budge. This is only an answer to your question if you were taking the suboxone like every 2 days or so. Hope this helps.
Reply

Loading...